MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, their roth net platinum device got stuck on the patient's tissue.User facility personnel utilized another roth net platinum device resulting in a procedure delay.The patient procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The steris territory manager discussed the reported event with user facility personnel who stated that the first roth net that was utilized did not close during the pre-procedure check.The instructions for use states, "remove the device from the package and uncoil the entire device and drape in a "u" shaped configuration, holding the proximal end of the catheter in one hand and the distal end in the opposite hand.Close (retract) and open (deploy) the handle several times and observe that the device functions properly." steris requested the device subject of the reported event be returned for evaluation.The roth net device had biomaterial on the net, a curve underneath the handle assembly and a "c" shape bend in the hypo tube.The bend in the hypo tube is indicative of the user advancing the handle to the open position with too much speed or force, the user attempting to pass or open the device in an extremely articulated endoscope, or the user trying to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.The instructions for use states, "the following conditions may not allow the roth net device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, (attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.Note: excessive closing force may damage the device's wire or cause the net to rupture or tear.Note: exerting excessive "bending" pressure on the open (deployed) device may disfigure the wire shape.The roth net platinum series is designed using a flat wire.Closing or retracting the handle too tightly may cause damage to the device's flat wire.Do not exert excessive "bending" pressure on the open (deployed) device; doing so may disfigure either the flat wire and/or the wire frame's shape.Remove the device from the package and uncoil the entire device and drape in a "u" shaped configuration, holding the proximal end of the catheter in one hand and the distal end in the opposite hand.Close (retract) and open (deploy) the handle several times and observe that the device functions properly." the steris territory manager offered in-service training on the proper use and operation for the roth net platinum device however, the user facility declined.No additional issues have been reported.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20010080
Report Number1528319-2024-00066
Device Sequence Number4362906
Product Code GCJ
UDI-Device Identifier00724995182908
UDI-Public(01)00724995182908
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number(10)9013955
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown